# SDR EIAA2011199

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 23,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND APPROX 1 INCH CRACK THROUGH STOP DRILLED HOLE ON L1 DOOR SKIN UPPER HINGE CUTOUT RADIUS.  REPAIRED IN ACCORDANCE WITH EN 048-11 APPROVED BY BOEING ODAS.
